Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Spotting, yellow sticky discharge after hysterectomy. Taking antibiotics. Normal?

Good day.... I had an hysterectomy on october 2nd. I did had spotting the first 2days. After it stopped. For the last 4 days i had yellowish sticky discharge coming out.... With a little smell... I went to see the doctor fridya, he gave me antibiotic. So i started that friday. Discharge are a little bit less. No smell. But this after noon i beld a bit .. Spotting light.... Is it normal?

Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Of-course,you might have used complete course of Antibiotics,otherwise,another course for a period of 2 weeks as well as examination by a Gynecologist to rule out any residual infection.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor